Translator Disclaimer
September 1942 The Poisson integral representation of functions which are positive and harmonic in a half-plane
L. H. Loomis, D. V. Widder
Duke Math. J. 9(3): 643-645 (September 1942). DOI: 10.1215/S0012-7094-42-00944-X
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 3 • September 1942
Back to Top